RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Maksimov, Vyacheslav Mikhailovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:164
Abstract pages:2018
Full texts:609
References:25
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person36486
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196167

Publications in Math-Net.Ru
2015
1. V. M. Maksimov, “Generalized low of multiphase through porous media and «coupling» effects during the oil displacement by water”, Matem. Mod., 27:11 (2015),  21–31  mathnet  elib
2. A. N. Dmitrievsky, D. M. Klimov, V. I. Karev, V. M. Maksimov, “From new knowledge in mechanics to innovative oil-gas technologies”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:3 (2015),  7–20  mathnet  elib
2001
3. A. V. Kolesnichenko, V. M. Maksimov, “The generalized Darcy law of filtration as inquest of Stefan–Maxwell relations for heterogeneous medium”, Matem. Mod., 13:1 (2001),  3–25  mathnet  mathscinet  zmath
1975
4. V. M. Maksimov, “Invariant estimates of the shift for distributions on finite groups”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  69–81  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 69–82
1973
5. V. M. Maksimov, “A generalized Bernoulli scheme and its limit distributions”, Teor. Veroyatnost. i Primenen., 18:3 (1973),  547–556  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:3 (1974), 521–530
1971
6. V. M. Maksimov, “On composition convergent sequences of measures on compact groups”, Teor. Veroyatnost. i Primenen., 16:1 (1971),  52–65  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:1 (1971), 55–73
1970
7. V. M. Maksimov, “Stochastic processes with independent increments taking values in an arbitrary finite group”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  228–242  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 215–228
1967
8. V. M. Maksimov, “On convergence of the products of independents random variables on a finite group”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  678–697  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 619–637
9. V. M. Maksimov, “Necessary and Sufficient Statistics for the Family of Shifts of Probability Distributions on Continious Bicompact Groups”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  307–321  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 267–280
1963
10. Yu. K. Belyaev, V. M. Maksimov, “Analytical Properties of a Generating Function for a Number of Renewals”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  108–112  mathnet; Theory Probab. Appl., 8:1 (1963), 102–105

Presentations in Math-Net.Ru
1. Абстрактные многомерные вероятности
V. M. Maksimov
Seminar on Quantum Probability, Statistics, Information
December 23, 2013 16:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019